Advil Liqui-Gels Pain Relievers and Fever Reducer Liquid Filled Capsules, 200 Mg Ibuprofen, 100 Count

Advil Liqui-Gels Pain Relievers and Fever Reducer Liquid Filled Capsules, 200 Mg Ibuprofen, 100 Count
Model: 305730169868
Brand: Advil
(789)
2 stores
1 Products

Product Details

Pain Reliever and Fever Reducer Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics Same Trusted Formula, New Sustainable Packaging Advil is committed to helping reduce plastic use by 20 percent. By 2022, Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF), to keep nearly 500,000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil.

One package of 100 Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief 200mg ibuprofen liqui-gels provide pain relief with packaging with 20% less plastic by 2022 to keep 500,000 pounds of plastic out of landfills Headache medicine, back pain medicine and joint or minor arthritis pain reliever Pain medication designed for fast absorption Headache, minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older Take Advil Liqui-Gels as directed HSA and FSA eligible product

Shop Now

Compare Buying Options

Last Updated: 2025-05-19 00:52:25

Search
Amazon Amazon

$11.29
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Advil
Item model number 305730169868
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 467394
User Reviews and Ratings
4.7 (789 ratings)
4.7 out of 5 stars
UPC 305730169868

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Advil Liqui-Gels Pain Relievers and Fever Reducer Liquid Filled Capsules, 200 Mg Ibuprofen, 100 Count
Reviews: 789
app.ratings: (789)
Price:
$11.29 Visit walmart

Top User Reviews and Ratings (2 total reviews)

(4)
Reviewed in the USA on Aug 13, 2025

[This review was collected as part of a promotion.] These little gel capsules work so well. For minor pain and headache. Can take with you on the go. Their are small, so they are easy to take. Bottle is easy to open, kid safe just push the sides of the bottle and twist. Have no flavor or aftertaste. And it works pretty fast.

Anonymous • Review provider: walmart.com
(4)
Reviewed in the USA on Jul 27, 2025

[This review was collected as part of a promotion.] Advil Liqui-Gels are my go-to for quick relief from headaches, cramps, and muscle aches. They usually kick in within 30–45 minutes and are much easier to swallow than regular tablets—especially the mini version. The pain relief lasts about 6 hours, which is great. The main downside is the price—liquid gels cost more than tablets, even though the effect is similar. Still, for convenience and consistent relief, I'd give them 4 out of 5 stars.

Anonymous • Review provider: walmart.com